# SDR 97ZZZX1593

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2115P
- Make and model: Piper PA-28-161
- Aircraft serial: 287916274
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4086B
- Condition: Bearing Froze
- Location: Lt Mlg Axle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING WHEEL TO REPLACE BRAKE DISK (DUE TO NORMAL WEAR), WHEEL BEARINGS WERE FOUND FROZEN ON AXLE.  WHEN WHEEL WAS FINALLY FREED FROM AXLE INSIDE, FOUND WHEEL FILLED WITH CORROSION RESIDUE.  AXLE HAD SOME MINOR PITTING, BUT WAS DETERMINED TO BE IN SERVICEABLE CONDITION.
